top of page
Preprints:

[1] Full non-differentiability sets of typical Lipschitz functions, https://arxiv.org/abs/1906.08366, 2019.

[2] On sets with unit Hausdorff density in homogeneous groups, https://arxiv.org/pdf/2203.16471.pdf, 2022 with A. Julia.

[3] 
On the converse of Pansu's Theorem, https://arxiv.org/pdf/2211.06081.pdf, 2022 with G. De Philippis, A. Marchese, A. Pinamonti and F. Rindler.

[4] On the density problem in the parabolic space, https://arxiv.org/pdf/2211.04222.pdf, 2022 with M. Mourgoglou and C. Puliatti.

[5] Generic uniqueness for the Plateau problem, https://arxiv.org/pdf/2302.01320.pdf, 2023 with G. Caldini, A. Marchese and S. Steinbruchel.

[6] Carnot rectifiability and Alberti representations, https://arxiv.org/pdf/2302.01376.pdf, 2023 with G. Antonelli and E. Le Donne.


Published Papers:

[1] Intrinsically Lipschitz functions with normal target in Carnot groups, Published in Annales Fennici Mathematici, 46(1), 571–579, DOI: https://doi.org/10.5186/aasfm.2021.4638, 2019 with G. Antonelli.

[2] Geometry of 1-codimensional measures in Heisenberg groups, Published in Inventiones Mathematicae, DOI: https://doi.org/10.1007/s00222-021-01063-z, 2021.

[3] On rectifiable measures in Carnot groups: representation, Published in Calculus of Variation and PDEs, DOI:  https://doi.org/10.1007/s00526-021-02112-4, 2021 with G. Antonelli.

[4] Endpoint Fourier restriction and unrectifiability, Published in Proceedings of the AMS https://arxiv.org/abs/2104.07482, 2021 with G. Del Nin.

[5] On rectifiable measures in Carnot groups: existence of density, Published in Journal of Geometric Analysis https://arxiv.org/abs/2009.13941, 2020 with G. Antonelli.

[6] On rectifiable measures in Carnot groups: Marstrand-Mattila rectifiability criterion,  Published in Journal of Functional Analysis https://arxiv.org/abs/2202.12741, 2020 with G. Antonelli.

Accepted papers:

[1] Marstrand-Mattila rectifiability criterion for -codimensional measures in Carnot Groups, Accepted for publication in Analysis and PDEs, https://arxiv.org/abs/2007.03236, 2020.

[2] Unextendable intrinsic Lipschitz curves, Accepted for publication in Annali SNS, https://arxiv.org/abs/2105.13873, 2021 with G. Antonelli.


[3] Characterization of rectifiability via Lusin type approximation, Accepted for publication in Analysis and PDEs,  https://arxiv.org/abs/2112.15376, 2021, with A. Marchese.
bottom of page